Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Just a little red faced this morning

Posted Oct 11 2011 9:30am
Facial flushing from Solu-Medrol IV push
This morning I woke up at five a.m. felling like I had a sun burn from my shoulders up.
It appears to be a side effect from my first treatment with IV Solu-Medrol.  
The nurses said that it should go away in the next twenty-four hours.

But, I'm getting ready to hear your redneck jokes anyway.  :-)

I have been tolerating a low dose of Gleevec very well.  
I have been taking the pills for about one week and the only side effect that I have experienced so far is fatigue.

Both of these new treatments are to combat cGvHD.

If at first you don't succeed, don't let that bother you, just try something different and maybe that will work instead.  :-) 

Have a great day!  I pray that God will give you success in your efforts today, for his glory.  Amen! 
Post a comment
Write a comment:

Related Searches